# SDR DALA2022091506139

- Difficulty date: September 12, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2405982) DURING INSPECTION FOUND CORROSION ON SETTLEMENT AREA OF RUBBER SEAL AT RIGHT FUEL ACCESS PANELS 632EB AND 632HB. FUEL ACCESS PANELS 632EB AND 632HB WERE REPLACED AND PART NUMBER VERIFIED PER B737-800 IPC 28-11-11.
